• Users Online: 200
  • Print this page
  • Email this page
CASE REPORT
Year : 2019  |  Volume : 37  |  Issue : 4  |  Page : 222-225

Pazopanib as a new culprit in neutrophilic eccrine hidradenitis


1 Department of Dermatology, Drug Hypersensitivity Clinical and Research Center, Chang Gung Memorial Hospital, Taipei, Linkou and Keelung; College of Medicine, Chang Gung University, Taoyuan, Taiwan
2 Department of Dermatology, Drug Hypersensitivity Clinical and Research Center, Chang Gung Memorial Hospital, Taipei, Linkou and Keelung; College of Medicine, Chang Gung University, Taoyuan, Taiwan; Department of Dermatology, Xiamen Chang Gung Hospitals, Xiamen, China; Cancer Vaccine and Immune Cell Therapy Core Laboratory; Immune-Oncology Center of Excellence, Chang Gung Memorial Hospital, Linkou, Taiwan
3 Department of Dermatology, Drug Hypersensitivity Clinical and Research Center, Chang Gung Memorial Hospital, Taipei, Linkou and Keelung; College of Medicine, Chang Gung University, Taoyuan, Taiwan; Department of Dermatology, Xiamen Chang Gung Hospitals, Xiamen, China; Cancer Vaccine and Immune Cell Therapy Core Laboratory; Immune-Oncology Center of Excellence, Chang Gung Memorial Hospital, Linkou; Graduate Institute of Clinical Medical Sciences, College of Medicine, Chang Gung University, Taoyuan, Taiwan

Correspondence Address:
Dr. Chun-Bing Chen
Department of Dermatology, Chang Gung Memorial Hospitals, Taipei, Linkou and Keelung; College of Medicine, Chang Gung University, Taoyuan; Department of Dermatology, Drug Hypersensitivity Clinical and Research Center, Chang Gung Memorial Hospital, Taipei, Linkou and Keelung; Graduate Institute of Clinical Medical Sciences, College of Medicine, Chang Gung University, Taoyuan

Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/ds.ds_6_19

Rights and Permissions

Neutrophilic eccrine hidradenitis (NEH) usually manifests as asymptomatic or painful infiltrated erythematous papules or plaques of variable sizes. It is characterized by dense neutrophilic infiltration and necrosis of the eccrine secretory coils in histopathology. The condition is most commonly reported in patients with hematologic malignancy, who have been undergoing chemotherapy. Direct drug toxicity to the eccrine glands has been proposed to be the cause of NEH. Although several drugs have been reported to induce NEH, the tyrosine kinase inhibitors have only rarely been identified as culprits in the literature. Here, we present a case of pazopanib-related NEH in a patient with uterine adenocarcinoma, in which NEH recurred after the reintroduction of pazopanib. To the best of our knowledge, this is the first report of a case of pazopanib-related NEH.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
   Search Pubmed for
   Search in Google Scholar for
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed633    
    Printed29    
    Emailed0    
    PDF Downloaded78    
    Comments [Add]    
    Cited by others 1    

Recommend this journal